# SDR AALA201810049021

- Difficulty date: October 2, 2018
- Submitted: October 4, 2018
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 65,821 hours, 29,317 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Detached
- Location: L1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ASSIST HANDLE WAS LOOSE.  INSTALLED THE ASSIST HANDLE.
